MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INVICTUS¿ CT SPINAL FIXATION SYSTEM; POSTERIOR CERVICAL SCREW SYSTEM

ALPHATEC SPINE, INC. INVICTUS¿ CT SPINAL FIXATION SYSTEM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 18100
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implant remains in the patient.The identifying lot number was not provided; therefore, a review of the device history records could not be performed.The root cause could not be determined at this time.If additional information is received, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a postoperative radiograph revealed a set screw backed out at c2.

Brand Name
INVICTUS¿ CT SPINAL FIXATION SYSTEM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE, INC.
150 ccamino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key14933553
Report Number2027467-2022-00041
Device Sequence Number5728664
Product Code NKG
UDI-Device Identifier00190376240787
UDI-Public00190376240787
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200936
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number18100
Device Catalogue Number18100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Initial Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown